# SDR C2XA09RI196

- Difficulty date: November 18, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 19,572 hours, 10,495 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455503
- Part serial: 0747
- Condition: Inoperative
- Location: Cockpit
- Part time: 17,602 hours, 9,449 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2508 - EWR - FLIGHT CREW REPORTED L/G AND AIR/GRND DISAGREE MESSAGE ON EICAS.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED LGEU AND L/G CONTROL LEVER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  SDR - C2XA09RI195 HAS LGEU INFO SRD C2XA09RI196 HAS CONTROL LEVER INFO.  ACFT WAS APPROVED TO RETURN TO SERVICE.
